On a family of binary completely transitive codes with growing covering radius (bibtex)
by Rifà, Josep and Zinoviev, Victor A.
Reference:
On a family of binary completely transitive codes with growing covering radius (Rifà, Josep and Zinoviev, Victor A.), In Discret. Math., volume 318, 2014.
Bibtex Entry:
@article{rifa_family_2014,
	title = {On a family of binary completely transitive codes with growing covering radius},
	volume = {318},
	url = {https://doi.org/10.1016/j.disc.2013.11.009},
	doi = {10.1016/j.disc.2013.11.009},
	journal = {Discret. Math.},
	author = {Rifà, Josep and Zinoviev, Victor A.},
	year = {2014},
	pages = {48--52}
}
Powered by bibtexbrowser